# SDR QXEA2012040500280

- Difficulty date: April 5, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 707
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK NR 9 HAS CORROSION AT STA 707.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  R & R SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
